# SDR SIMA200725609

- Difficulty date: September 6, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 9,807 hours, 9,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REPLACED LOWER SILL WITH PART NUMBER 145-25480-603 IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
